| Model Number |
24950J |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient believed that the monitor was too hot.No troubleshooting indicated.The monitor was replaced.No patient complications have been reported as a result of this event.